- -

A new efficient and accurate spline algorithm for the matrix exponential computation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A new efficient and accurate spline algorithm for the matrix exponential computation

Show full item record

Defez Candel, E.; Ibáñez González, JJ.; Sastre, J.; Peinado Pinilla, J.; Alonso-Jordá, P. (2018). A new efficient and accurate spline algorithm for the matrix exponential computation. Journal of Computational and Applied Mathematics. 337(1):354-365. doi:10.1016/j.cam.2017.11.029

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/101678

Files in this item

Item Metadata

Title: A new efficient and accurate spline algorithm for the matrix exponential computation
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this work an accurate and efficient method based on matrix splines for computing matrix exponential is given. An algorithm and a MATLAB implementation have been developed and compared with the state-of-the-art ...[+]
Subjects: Matrix exponential , Scaling and squaring method , Taylor series , Matrix splines , GPGPU , Parallel Computing
Copyrigths: Embargado
Source:
Journal of Computational and Applied Mathematics. (issn: 0377-0427 )
DOI: 10.1016/j.cam.2017.11.029
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.cam.2017.11.029
Thanks:
This work has been supported by Spanish Ministerio de Economia y Competitividad and the European Regional Development Fund (ERDF) grant TIN2014-59294-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record